# SDR ABAX9700017

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

DURING DESCENT, FIRE LOOP DETECTION LIGHT CAME ON.  LOOP-B ILLUMINATED, SELECTED LOOP-A AND GOT AN INVALID TEST.  SELECTED LOOP-B RIGHT ENGINE AND GOT A FIRE WARNING INDICATION.  SHUT DOWN RIGHT ENGINE AND FIRED BOTH FIRE BOTTLES.  CLEANED OIL FROM B-LOOP CONNECTORS AND REPAIREDTHE CHAFED WIRING ON A-LOOP, FIRE WARNING OPS CHECKED GOOD IAW DC-9 MM.
